# SDR HEEA083466

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,082 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: P155150GE1A
- Condition: Unreliable
- Location: Torque Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE SENSOR GIVES UNRELIABLE INDICATIONS (SPIKES OVER 140 PERCENT).
